RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 5, Issue 3  


Dirichlet series with real coefficients
N. N. Aitkuzhina, A. M. Gaisin
3
Commuting differential operators of orders 4 and 6
F. Kh. Baichorova, Z. S. Elkanova
12
Symmetries and Goursat problem for system of equations $u_{xy}=e^{u+v}u_y$, $v_{xy}=-e^{u+v}v_y$
Yu. G. Voronova, A. V. Zhiber
20
Quasi-analyticity criteria of Salinas–Korenblum type for general domains
R. A. Gaisin
28
On some special solutions of Eisenhart equation
Z. Kh. Zakirova
41
Optimal system of Lie algebra subalgebras of the point symmetries group for nonlinear heat equation without source
A. M. Ilyasov
54
Unconditional bases of reproducing kernels in Hilbert spaces of entire functions
K. P. Isaev, R. S. Yulmukhametov
67
Construction of generalized solution for first order divergence type equation
V. A. Korneev
78
A closedness of set of Dirichlet series sums
A. S. Krivosheyev, O. A. Krivosheyeva
96
Invariant and partially invariant solutions with respect to Galilean shifts and dilatation
E. V. Makarevich
121
Interpolation with multiplicity by series of exponentials in $H(\mathbb C)$ with nodes on the real axis
S. G. Merzlyakov, S. V. Popenov
130
Wiener's theorem for periodic at infinity functions with summable weighted Fourier series
I. I. Strukova
144
In memory of Arlen Mikhailovich Il'in
153
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019